Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Noticed heart palpitation and skipped beats, when using spray painting. Taking Digioxin. Is it common cause for Arrhythmia?

I have been spray painting with a clear lacquer product for about three weeks. I noticed that my heart does not feel right. I have palpatations and skipped beats. I have not painted in 4 days and the symptoms are improving each day. I am 47 yr old, white male. WPW heart condition, currently taking digioxin. Is this type of paint exposure a common cause of such arrythmias ? Will a resporator mask completely solve the issue if that in fact is the cause ?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
It can be cause of heart palpitation and you should avoid such environment in future especaillly since you are taking digoxin. You should avoid any smoky areas as well which may irritate your lungs. It wont cause permanent damage if you were exposed just one time. Mask will help but it must be professional mask from known producer. Wish you good health.
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor